A 28-year-old male asked:
Disclaimer

muscle weakness and strange feelings in my legs.

1 doctor answer
Dr. Bennett Machanic
51 years experience Neurology
Get diagnosis: Weakness and altered sensations could be due to back problems, such as cauda equine, but also, peripheral nerve disease, and this likely would benefit from timely attention.
Answered on Oct 11, 2018
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 28-year-old male asked:
Dr. Olivia Liao
30 years experience Ophthalmology
Need neurology: Consult for accurate assessment and treatment plan.
1
1 thank
A 28-year-old female asked:
Dr. Pavel Conovalciuc
22 years experience Family Medicine
Med: Lyrica (pregabalin) can cause tiredness, weakness. Diazepam can do too. Shakiness could be the symptom of anxiety or if you've not taken diazepam for ... Read More
1
1 thank
A 25-year-old female asked:
Dr. Atif Haque
17 years experience Neurosurgery
Check lumbar spine: It could be a problem, such as a herniated disc, in your spine. Talk to your doctor about possibly getting an mri.
2
2 thanks
A 26-year-old male asked:
Dr. Azmat Qayyum
32 years experience Pulmonary Critical Care
Needs evaluation: I would suggest you to see your doctor. I seems to be nothing serious wrong. But examination is required.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month